Hail, Bath
- When
- April 9, 11:12 AM EST to 11:22 AM EST
- Where
- Bath County, Salt Lick
- Measured
- 1 in hail
- Reported by
- Fire Department/Rescue
- Coordinates
- 38.120, -83.620
The hail was the size of quarters.
On April 9th, an stationary boundary draped across eastern Kentucky and a reinvigorated MCS moving into eastern Kentucky combined with afternoon heating set the stage for a high moderate severe weather event for east Kentucky. The convective complex produced multiple instances of left moving supercells, fully developed strong supercells and even a squall line developed and moved into east…
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS JKL wrote it up.
On April 9th, an stationary boundary draped across eastern Kentucky and a reinvigorated MCS moving into eastern Kentucky combined with afternoon heating set the stage for a high moderate severe weather event for east Kentucky. The convective complex produced multiple instances of left moving supercells, fully developed strong supercells and even a squall line developed and moved into east Kentucky. The event set the stage for multiple severe thunderstorm warnings for winds and hail. Some cells had rotation at multiple levels and quite a few tornado warnings were issued. There was even a need for a flash flood warning as some areas received heavy rain where it occurred the day before.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, KY wrote its last area forecast discussion before the first event at Apr 9, 10:20 AM EST, 52 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSON KY 1120 AM EDT SAT APR 9 2011 .SHORT TERM.../THIS AFTERNOON/...UPDATED MESOSCALE UPDATE... MCS IS RAPIDLY APPROACHING. THE SYSTEM IS EVOLVING NOW WITH AN ELEVATED SECTION ALONG AND NORTH OF A STALLED FRONTAL BOUNDARY STRETCHING FROM NEAR LOUISVILLE EASTWARD INTO THE BLUEGRASS REGION. TO THE SOUTH OF THIS BOUNDARY...SURFACE BASED CONVECTION IS BEGINNING TO DEVELOP WEST OF BOWLING GREEN AND WOULD EXPECT THIS PART OF THE SYSTEM TO CONTINUE TO INTENSIFY WITH SBCAPE VALUES EXCEEDING 1000 J/KG ROUGHLY SOUTH OF A OWENSBORO TO HAZARD LINE. DESPITE AMPLE CLOUD COVER...THE ATMOSPHERE WILL CONTINUE TO DESTABILIZE OVER EAST KENTUCKY INTO THE EARLY AFTERNOON HOURS WITH DEWPOINTS SURGING INTO THE 60S AND SURFACE TEMPS WELL INTO THE 70S. THUNDERSTORMS ARE EXPECTED TO BEGIN IMPACTING OUR NORTHWEST COUNTIES BY OR SHORTLY AFTER 12:30 PM EDT PROGRESSING QUICKLY EASTWARD. THE TAIL OF THE SYSTEM WILL THEN BEGIN IMPACTING THE I-75 CORRIDOR AROUND 1 OR 2 PM. WIND DAMAGE AND HAIL ARE PRIMARY CONCERNS...ALTHOUGH HOPEFULLY LARGE HAIL WILL NOT BE AS PROLIFIC AS IT WAS YESTERDAY WITH FORECAST SOUNDINGS SHOWING LESS MID LEVEL DRY AIR AVAILABLE TODAY. ISOLATED TORNADOES WILL ALSO A CONCERN WITH MODEST SHEAR AND A FRONT IN THE AREA. A SECONDARY CONCERN FOR LATER TODAY IS FLOODING AS THE MCS PASSES...EFFECTIVELY SHOVING THE STALLED FRONTAL BOUNDARY SOUTHWARD SETTING UP AN AREA OF CONVERGENCE AND REPEATING SHOWER/TSTORM MOVEMENT. 09/12Z HRRR HINTS AT THIS SETTING UP OVER THE SOUTHWEST PART OF THE FORECAST AREA SO WILL HAVE TO MONITOR THAT POSSIBILITY CLOSELY WITH PWATS APPROACHING 1.5 INCHES (99TH PERCENTILE) TODAY. THE PREVIOUS SHORT TERM FORECAST DISCUSSIONS FOLLOW... /THE REST OF TODAY/...1005 AM EDT SAT APR 9 2011 LINE OF STRONG STORMS PROGRESSING THRU WRK KY THIS MORNING. TRACKING TO THE EAST AND EXPECTED TO IMPACT ERN KY LATER THIS MORNING AND INTO THE AFTERNOON. NEARLY CONTINUOUS LINE SHOULD HOLD TOGETHER AND MOST ALL OF ERN KY SHOULD SEE SOME ACTIVITY WITH THE POTENTIAL FOR SEVERE THUNDERSTORMS LIKELY. DAMAGING WINDS AND LARGE HAIL THE PRIMARY THREATS. TIMING WILL PUT THE LINE MOVING EAST OF THE STATE THIS EVENING WITH GENERALLY CLEARING WX TONIGHT. WILL LOOK INTO THE PROBABILITY FOR FOG IN THE MORNING BUT HAVE NOT INCLUDED IT AT THIS TIME. TEMPS WILL BE MODIFIED AS THE CLOUD COVER WILL PRECLUDE OUR WRN COUNTIES FROM WARMING AS MUCH AS THE ERN COUNTIES SO HIGHS HAVE BEEN MODIFIED TO ACCOUNT FOR THIS DIFFERENCE. /TODAY THROUGH SUNDAY/...426 AM EDT SAT APR 9 2011 SURFACE ANALYSIS AS 0F 0730Z SHOWS THE BOUNDARY RESPONSIBLE FOR YESTERDAYS ACTIVITY NOW ACROSS THE CENTRAL CWA AS IT HAS SAGGED SOUTH IN THE PAST 24 HOURS. LOCATIONS IN THE NORTHERN CWA ARE WELL SATURATED FROM YESTERDAYS RAINS AND AS A RESULT WILL EXPERIENCE SOME VALLEY FOG...WHEREAS THE SOUTHERN CWA WILL ESCAPE VALLEY FOG THIS MORNING. WILL ADDRESS THE FOG WITH AN SPS. THE SOUTHERN CWA WAS WAS SPARED FROM LOSING ANY INSTABILITY TO FUEL YESTERDAYS STORMS. AN MCS CURRENTLY OUT OF MO AND INTO KY WHICH MAY IGNITE SOME EARLY CONVECTION IN SOUTHWESTERN KY BEFORE 15Z. ALONG WITH THE MCS IS A HINT OF A STRONG UPPER LEVEL WAVE MOVING INTO THE AREA ROUGHLY 17Z TO 19Z JUST IN TIME FOR AMPLE HEATING AND DESTABILIZATION. THERE IS ALSO A SUBTLE DISTURBANCE IN THE UPPER LEVELS THAT MAY KICK OFF A FEW SHOWERS IN THE SW CWA THIS MORNING BUT THE PROSPECT ONLY WARRANTS A SLIGHT CHANCE. CONCERNING THIS AFTERNOON...SHORT TERM MODELS DO BRING A WAVE UP OVER THE RIDGE INTO THE AREA BY 18Z. IT IS POSSIBLE OF SOME CONTAMINATION FROM THE MCS BUT ALL MODELS DO SHOW A SIGNIFICANT WAVE. A BIT MORE SHEAR IS AVAILABLE FOR TODAY AND GIVEN THE IMPROVEMENT OF MOISTURE INTO THE AREA...THE POTENTIAL FOR A MORE ORGANIZED SEVERE WEATHER EVENT IS PRESENT. MODEL SOUNDINGS SHOW A GOOD 2000 J/KG AVAILABLE THIS AFTERNOON AND WITH THE AMOUNT OF SHEAR AVAILABLE...THE THREAT FOR ISOLATED TORNADOES...LARGE HAIL...AND TO A LESSER EXTENT DAMAGING WINDS WILL BE POSSIBLE. WITH THE DEVELOPING LOW IN THE PLAINS AND THE UPPER LEVEL PATTERN IN SHIFT...THE SURFACE BOUNDARY RESPONSIBLE FOR OUR WEATHER WILL FINALLY MOVE OFF TO THE EAST. AS A RESULT...AN EVENT THAT BEGINS TODAY IS EXPECTED TO END SHORTLY AFTER SUNDOWN OR 02Z. THIS IS WITH THE EXCEPTION THAT THE MCS LOSES ITS SELF SUSTAINING CHARACTERISTICS. BY SUNDAY THE DEVELOPED WARM FRONT PUSHES OFF TO THE NORTHEAST LEAVING EASTERN KENTUCKY IN THE WAR SECTOR. THE WARM TEMPERATURES ARE EXPECTED TO CONTINUE AND WITH SW FLOW ON SUNDAY...TEMPS WILL SKY ROCKET TO NEAR 90 IN SOME PLACES. GRADIENT OUT AHEAD OF THE FRONT WILL CREATE A DRY 25 MPH SW WIND. DEPENDING ON HOW THE AREA RESPONDS TO YESTERDAYS AND TODAYS RAINS...FIRE WEATHER WILL NEED TO BE MONITORED. .LONG TERM.../SUNDAY NIGHT THROUGH FRIDAY/ FOCUS FOR THE EARLY PORTION OF THE EXTENDED PERIOD CENTERS AROUND THE DEEP TROF CURRENTLY LOCATED OVER THE WEST COAST. LATEST MODEL SUITE REMAINS IN FAIRLY GOOD AGREEMENT WITH THE LONG WAVE PATTERN THROUGH THE BEGINNING OF NEXT WEEK WITH A SLOWER PROGRESSION OF THE ASSOCIATED SFC LOW AND ATTENDANT COLD FRONT. WILL BEGIN THE PERIOD ON SUNDAY WITH POTENTIALLY RECORD BREAKING WARMTH AS THE UPPER LEVEL RIDGE OVER THE EASTERN U.S. SHARPENS IN RESPONSE TO THE APPROACHING TROF. LATEST ROUND OF MOS IS STILL SELLING HIGHS IN THE LOWER 90S ACROSS THE COAL FIELDS. NOT QUITE READY TO BITE DOWN ON THAT JUST YET AND WILL WAIT TO SEE ONE MORE ROUND OF DRAMATIC HIGHS COME IN...BUT FOR NOW HAVE BUMPED TEMPS UP INTO THE MID AND UPPER 80S. SUNDAY NIGHT WILL SEE AN INCREASE IN LOW LEVEL MOISTURE AS A 50KT LOW LEVEL JET BEGINS RAMPING UP AHEAD OF THE TROF. CURRENT CONSENSUS THEN HAS THE SFC LOW AROUND THE GREAT LAKES AREA WITH THE COLD FRONT SWINGING THRU EASTERN KENTUCKY FROM LATE MORNING THRU EARLY EVENING...AND HAVE CENTERED HIGHEST POPS AROUND 18Z FOR THE AREA. CONCERNING THE SEVERE THREAT...SOUNDINGS CONTINUE TO INDICATE A FAIR AMOUNT OF INSTABILITY ASSOCIATED WITH THE FROPA WITH AROUND 1000J/KG AND LI/S IN THE -4 TO -6 C RANGE. WITH THE POTENTIALLY QLCS NATURE OF THE FRONT AND NEARLY VERTICAL ISENTROPIC SURFACES...WOULD EXPECT THE BIGGEST THREAT TO BE DAMAGING WINDS ASSOCIATED WITH THE LINE AS IT MOVES THRU OUR AREA. WITH THE 700MB TROF LAGGING BEHIND THE FRONT...HAVE KEPT LOW END CHANCE POPS THRU THE EVENING AND OVERNIGHT HOURS ON MONDAY TO ACCOUNT FOR ANY POST FRONTAL SHOWERS INTO THE DAY ON TUESDAY. REMAINDER OF THE PERIOD LOOKS RELATIVELY BENIGN AS HIGH PRESSURE BUILDS OVER THE OHIO VALLEY BENEATH A TRANSIENT FLAT RIDGE THRU WEDNESDAY...BY WHICH TIME THE EURO...GFS...AND GEM ALL START TAKING THEIR OWN APPROACH WITH THE NEXT WAVE CROSSING THE PLAINS. THIS FAR OUT...OPTED TO MAINTAIN CONTINUITY WITH THE INHERITED GRIDS AND THE NEIGHBORS AND WILL CONTINUE WITH SLIGHT CHANCE POPS TO ROUND OUT THE PERIOD. && .AVIATION.../12Z TO 12Z/ SURFACE ANALYSIS AS OF 11Z SHOWS SOME IFR AND MVFR CONDITIONS ACROSS THE AREA WITH VALLEY FOG BEING SUPPORTED WITH AMPLE MOISTURE PROVIDED FROM RAINS YESTERDAY AS WELL AS A CLEARING OF CLOUD COVER OVERNIGHT. UPPER LEVEL CLOUDS MOVING IN FROM THE WEST IN ADVANCE OF ANOTHER WAVE AND MCS WILL HELP DISSIPATE VALLEY FOG ACROSS THE AREA BY 14Z. EXPECT AN 4 KFT LAYER TO PERSIST ACROSS THE AREA. WHILE SOME LIFT AND INSTABILITY WILL PROVIDE THE CHANCE FROM SOME SMALL SHOWERS THROUGH THE MORNING HOURS...THE CHANCE IS SLIGHT. BY 18Z...THE WAVE PUSHES INTO EASTERN KENTUCKY WITH SEVERE THUNDERSTORMS LIKELY THIS AFTERNOON. ANY LOCATIONS NEAR OR UNDER A STORM WILL EXPERIENCE IFR CONDITIONS. THE EVENT WILL LIKELY BE OVER BY 03Z WITH LEFT OVER MOISTURE SETTING THE STAGE FROM IFR FOG IN THE VALLEYS AGAIN TONIGHT. && .JKL WATCHES/WARNINGS/ADVISORIES...NONE. && SHORT TERM...SHALLENBERGER/DUSTY/ABE LONG TERM....MB AVIATION...JP
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON KY 453 AM EDT SAT APR 9 2011 KYZ044-050>052-058>060-068-069-079-080-083>088-104-106>120-101200- FLEMING-MONTGOMERY-BATH-ROWAN-ESTILL-POWELL-MENIFEE-ROCKCASTLE- JACKSON-PULASKI-LAUREL-WAYNE-MCCREARY-WHITLEY-KNOX-BELL-HARLAN- ELLIOTT-MORGAN-JOHNSON-WOLFE-MAGOFFIN-FLOYD-LEE-BREATHITT-KNOTT- OWSLEY-PERRY-CLAY-LESLIE-LETCHER-MARTIN-PIKE- 453 AM EDT SAT APR 9 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN KENTUCKY. .DAY ONE...TODAY AND TONIGHT. THERE IS A CHANCE FOR THUNDERSTORMS TODAY AND TONIGHT. SOME STORMS THIS AFTERNOON AND EVENING COULD BECOME SEVERE WITH DAMAGING WINDS AND LARGE HAIL THE PRIMARY THREAT. AN ISOLATED TORNADO IS ALSO POSSIBLE. THE THREAT OF FLASH FLOODING IS ALSO POSSIBLE TODAY WHERE STORMS REPEATEDLY MOVE OVER THE SAME AREA. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. THUNDERSTORMS ARE ALSO POSSIBLE SATURDAY NIGHT AND SUNDAY NIGHT THROUGH MONDAY NIGHT. THERE IS ALSO A SLIGHT CHANCE FOR THUNDERSTORMS THURSDAY AND THURSDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING TO REPORT ANY INSTANCES OF WIND DAMAGE...LARGE HAIL...SIGNIFICANT FLOODING...FUNNEL CLOUDS OR TORNADOES TO THE NATIONAL WEATHER SERVICE. SHALLENBERGER
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
942 AM EDT SAT APR 09 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0941 AM HAIL 2 SE MOUTHCARD 37.36N 82.23W
04/09/2011 E1.00 INCH PIKE KY PUBLIC
&&
ABEPRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE JACKSON KY
943 AM EDT SAT APR 09 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0625 PM HAIL 2 SE MOUTHCARD 37.36N 82.23W
04/08/2011 E1.00 INCH PIKE KY PUBLIC
&&
ABEPRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
1024 AM EDT SAT APR 09 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1120 PM TSTM WND DMG 1 NE ZACHARIAH 37.72N 83.67W
04/08/2011 WOLFE KY PUBLIC
HUGE LIMBS AND BRANCHES ON KY 715.
&&
TBREWERPRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
1027 AM EDT SAT APR 09 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1120 PM TSTM WND DMG 1 S BOOTH 37.68N 83.63W
04/08/2011 WOLFE KY POST OFFICE
HUGE LIMBS AND BRANCHES ON BIG ANDY ROAD.
&&
TBREWERPRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
1030 AM EDT SAT APR 09 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1208 AM HAIL CLAYHOLE 37.47N 83.30W
04/09/2011 E1.00 INCH BREATHITT KY POST OFFICE
&&
TBREWERSPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON KY 1154 AM EDT SAT APR 9 2011 KYZ044-050>052-059-060-091645- FLEMING-ROWAN-BATH-MONTGOMERY-MENIFEE-POWELL- 1154 AM EDT SAT APR 9 2011 ...A LINE OF STRONG THUNDERSTORMS TO AFFECT THE FOLLOWING COUNTIES THROUGH 1245 PM EDT SATURDAY AFTERNOON... FLEMING... ROWAN... BATH... MONTGOMERY... MENIFEE AND NORTH CENTRAL POWELL. AT 1153 AM EDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE EXTENDING FROM 14 MILES NORTHWEST OF SIDEVIEW TO MEANS...OR ALONG A LINE EXTENDING FROM 6 MILES NORTHEAST OF PARIS TO 7 MILES NORTHEAST OF STANTON...MOVING NORTHEAST AT 45 MPH. RESIDENTS SHOULD EXPECT VERY HEAVY RAIN...GUSTY WINDS OF 30 TO 40 MPH...FREQUENT LIGHTNING AND SMALL HAIL IN THESE AREAS. ABE
The Jackson,KY radar (KJKL), 65 km away, was scanning. The volume nearest the first event began at 16:10 UTC.
33 thunderstorm wind, 27 hail, 2 tornado, 1 funnel cloud. Local standard time, as filed.
The hail was the size of quarters.
The hail was the size of golf balls.
The hail was the size of baseballs.
A resident of Beaver witnessed baseball size hail smashing out the windshield of her car. The hail also caused significant damage to the roof of her brother in laws home, resulting in holes in the the structure through which the sky could be seen.
There were power lines blown down in Cow Creek.
There were power lines blown down.
Utility poles were snapped off near the middle school.
The hail was the size of baseballs.
There were several trees down and structures damaged. Many roads were blocked by trees.
Several large tree branches were blocking the east bound left lane of the Mountain Parkway near mile marker 28.
Golf ball size hail fell in Pikeville.
The hail was the size of nickels and quarters.
The hail was the size of baseballs.
There were multiple trees uprooted on Corner Ridge road.
A fireman reported quarter size hail to the Pikeville Police Dept.
Several vehicles at the State Police post were damaged by quarter size hail.
The storm survey team confirmed an EF 0 tornado that touched down near highway 715 in the Daniel Boone National Forest. The tornado crossed highway 715 and entered Wolfe county. The max estimated winds were 80 to 85 mph. The tornado uprooted numerous trees. Due to the remote location of the tornado, an exact path length was not able to be determined.
The hail was the size of quarters.
A roof was blown off of a house on Hizer Hill road.
A National Weather Service storm damage survey team determined that an EF-0 tornado touched down briefly in Wolfe County near county road 2027 in the town of Valeria. The tornado lifted and moved a well constructed oak barn, twisted and uprooted many large trees, and destroyed and tossed a well anchored car port. There was also additional minor damage to two homes and a car due to this tornado. The maximum wind speeds of this tornado were estimated to have been between 80 and 85 mph.
There were car and home windows broken.
A few hail stones were the size of a quarter but most of them were the size of pennies and nickels.
There was structure damage to mobile homes, barns, and houses on Chapels branch.
Thunderstorm wind gusts uprooted trees and downed power lines in Ezel. Approximately 500 residents of the city were without power and phone service until around 930 pm that evening.
The hail was the size of golf balls.
The hail was the size of golf balls.
There was a metal shed, swing set, and trees blown over around 4120 Hurricane road.
There were trees blown down in Oak Grove community.
The hail was the size of grapefruits.
The hail was the size of quarters.
There were numerous trees blown down across 844 in Stacy Fork. The largest trees was a Willow tree approximately 20 inches in diameter.
There were trees and debris in the roadway on KY 2022 between mile markers 0 and 2.
There was roof damage to a home on Jackson County High School road.
There were trees blown down and debris in the roadway on KY 2019 between mile markers 1 and 5.
The hail was the size of golf balls.
There were trees down and debris in roadway on KY 1081 between mile makers 8 and 9.
A spotter relayed through emergency manager that a funnel cloud was near hwy 201 off of 1559.
The hail was the size of golf balls.
Part of a roof was striped from a home in Island City. There was also pea sized hail reported.
The hail was the size of quarters.
The hail was the size of golf balls.
The hail was the size of golf balls.
The Magoffin emergency manager reported a trailer was blown over off of route 3334 near 1081.
Golf ball size hail was reported in Corbin.
There were trees down on Dry Hill road.
Half dollar size hail was reported at Sugar Camp Branch Rd on Long Fork in Virgie.
There were trees down on second fork.
There were trees down near the intersection of highway 550 and Four Mile Hollow road.
There were trees down on Coon Creek.
There were trees and power lines were blown down along Stinking Creek Road.
There were trees blown down, roofs blown off, including a small supermarket, billboards down. power lines down, and numerous windows blown out of downtown businesses.
The observation was from the Harlan AWOS.
The hail was the size of walnuts.
There were trees down blocking the road at Dry Fork of Greasy.
There was a trailer blown over with people inside.
There were trees blown down onto a residence along Road Creek road.
Trees and power lines were blown down on a residence along the left fork of Island Creek.
There were several reports of trees down across the area. One tree was blown down just past the Lookout school. Another tree was blown down at the mouth of Powells creek.
A tree was blown down across Ratliff Creek road.
A large tree was blown down across KY Hwy 195.
The hail was observed on Sugar Camp Branch road.
The hail was the size of golf balls.
A large tree was blown down across the road at Coon Creek fire department.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Kentucky in 2011Every state in 2011This day in weather historyThe tornado archive for Kentucky, 2011Warnings in Kentucky, April 2011
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 296044, 296051, 296053, 301944, 296075, 296076, 296078, 296052, 296083, 301142, 301501, 296049, 296050, 296102, 301517, 301519, 296111, 296073, 296101, 301527, 296055, 296061, 296079, 301933, 296070, 296054, 296086, 296114, 296066, 296064, 296082, 296115, 296105, 296116, 296069, 296117, 296039, 296065, 296104, 296072, and more.